, Volume 2, Issue 1, pp 27-35

A note on the stability of travelling wave solutions of Burgers’ equation

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

The stability of travelling wave solutions of Burgers’ equation is investigated. It is shown that the solution with the initial disturbance is explicitly represented by virtue of the Hopf transformation and tends to a travelling wave solution with the speed depending on behaviours at ±∞ of the initial disturbance.